# SDR 07FDEA02351

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 990 STR 26-27 L SHEAR TIE CORRODED STR 26-27 L.  REMOVED 2 EA FASTENERS REF 51-30-2.  REMOVED CORROSION REF SRM 51-10-1 NDT'D IAW B727 NDT MAN PART 4 51-00-00 FIG 2 ORIGINAL THICKNESS .063.  REMOVED .003 ;.060 MATERIAL REMAINING WITHIN LIMITS REF SRM 51-00-00 FIG 1 DETAIL I.  TREATED AND PRIMED   REF SRM 51-10-2.  INSTALLED 2 EA FASTENERS REF SRM 51-30-2.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
